that might lead you to believe that you have a U.T.I.
Could the use of trazadone mimic a urinary tract infection or cause side effects?
- 2 Nov 2015 by FBBear
- 2 November 2015
- urinary tract infection, infections, trazodone, side effect, urinary tract
Added 2 Nov 2015:
I use to take it but stopped because I no longer need help falling asleep. I've begun taking it again and I have had 2 U.T.I. within 3 weeks of one another which is very odd for me since i have never had this problem before.
FBBear; Yes it is possible they list like not being able to empty bladder and urinary incontinence, urinary retention[Ref] which if you can't empty completely could cause problems. Or drink extra water cranberry juice. Ask your doctor that is giving you the trazodone what to do if this continues. Best of luck
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Urinary Tract Infection - I get UTI's quite often as does my mom so my first question is if they can
Updated 7 Dec 2013 • 4 answers
Urinary Tract Infection - I used to suffer from UTIs frequently during my teens but was free of them
Updated 27 Jan 2018 • 2 answers
Updated 31 Jan 2018 • 3 answers
Updated 15 Oct 2016 • 4 answers
Updated 22 Sep 2017 • 1 answer